default-icon
I have taken ocaset tablet and it reacte
I have taken ocaset tablet for cold . It as reacted and I have got small blisters on my face ... please suggest it I need to do any thing
245 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Please make sure you are taking medicine of whichever pathy...allopathy homeopathy or avuyrveda ..get it with advice of same doctor...means do not take medicines of allopathy from other n give proper history of what medicine you are consuming..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.